Discussions that mention corgard

Heart Disorders board


I don't know if I am using a new thread and not suppose d to . Sorry if I am. I am so out of it right now, fearing i maydrop dead any sec. OK. I have oposted on this site before, for multiple PVC's. Lately, I have been under a TREMENDOUS amount of stress, a lot of stuff I should just let go of..but I can't. Telling this because it may be a factor. I have been having different things going on with the rythym for about 3 weeks. Sporadically. It started with the upper chambers, which I know are the atrial chambers, and I would feel the extra beats there. Unusual for me, as I mainly feel the PVC's, I'm assuming these were PAC's. TODAY..while totally relaxed, laying on my bed watching tv, I had the WORST ever in all my 47 yrs. of an arrhythmia. All of a sudden, my heaer felt like ti went into it's own little pace maker or something. It wasn't regular AT ALL. i sat up quickly, and coughed..NOTHING! Then I ran into my bathrom and drank water 9a cardiologist suggested this yrs,. ago. ) AGAIN. NOTTA.. i was freaking by this time.. I was in a panic, and looking for the phone when it somehow went back into "sync." I took another 20 mg. of Corgard (Nadonal) i know it's a really old beta blocker, but I have tried atopral, and it was a disaster for me personally. HR went up way high. I also took a xanax, which I'm sure I'm addicted to by now, because I take one or a 1/2 of one everytime I get like this. oh well....I suppose my question is?? Is this what SVT feels like? I KNOW IT WASN'T a pve run.. but it could have been VENTRICULAR TACHYCARDIA. and it scares me soooo very myuch. It wasn't real fast, so there may go the SVT theory huh?:eek: :confused: I immediately calle dmy cardiologist and electrtophisiologist to get set up with another 30 day event monitor. i hate these things, becasue I hate to hear the irregular beat when I have to put it up to the phone to call it in. Poor me!! i just have never felt one last this long, and it was toatally out of any sort of normal sinus rythym. Please, I hope to hear from anyone who has experienced this. Right now, I feel like I am 5, and all alone....THANK YOU IN ADVANCE!! sorry about all the misspelled words.
mimi,

You are doing the right thing arranging for the events monitor. It will give you the answers.

I gather you are taking 20 mg. Corgard (nadolol) a day...I am VERY familiar with it. What would happen to your BP if you took 40 mg./day; overkill?

Make sure you are taking either 250 or 500 mg. Magnesium per day...I think everyone with rhythm problems should. Sometimes it's a wonder drug.